# SDR CALA2025072907032

- Difficulty date: July 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 31,801 hours, 11,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD AT RBL 40.875, FOUND LATCH STOP WEARING STRIKER PLATE AND STRUCTURE. REMOVED SEAL AND SEAL RETAINER TRIM FROM ALONG THE RH LOWER CHORD TO FOM IAW SRM 51-40-02. CUTOUT DAMAGE AS PER REF STEP 4.E OF SRM 57-10-13-2R-3. INSPECTION REQUIRED REFER TO NDT PART 6, 51-00-00, PROCEDURE 4 OR 737 NDT PART 6, 51-00-00, PROCEDURE 23. ACCOMPLISED HFEC OF CUTOUT. REF NDT P6-51-00-00 23.  NO DEFECTS NOTED SHOT PEENED CUTOUT AREA PER REF SRM 51-21-99-300-802 STEP H VERIFIED REPAIR CUTOUT AREA WAS FLAP PEENED, IAW SRM 51-21-99-300-802 STEP H. FABRICATED ITEM 1 & 4 (STRAP AND FILLLER) LOCATED & DRILLED IAW SRM 57-10 -13-2R-3 REPAIR INSTRUCTIONS 4(I) THRU (M) OK TO ALODINE & PRIME MATERIAL ID .125 7075 T6 FOR STRAP AND FILLER ITEMS 1 AND 4 TABLE 201 SRM 57-10-13-2R-3.  UPDATED TO RII STATUS.  ALODINED AND PRIMED OK TO INSTALL INSTALLED REPAIR PARTS AS PER SRM 57-1013-2R-3.  INSTALLED REPAIR AS PER SRM 57-10-13-2R-3 VERIFIED INSTALLATION OF REPAIR IAW SRM 57-10-13-2R-3. IAW GMM 09-25-05. OK TO CONTINUE. INSTALLED PNEUMATIC DOOR 192DR ADJUSTED LATCHED SECURED PROPERLY AMM 52-48-42-820-004.
